# SDR SWAA2020081909640

- Difficulty date: August 18, 2020
- Submitted: August 19, 2020
- Operation: Air carrier
- Aircraft: N918WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29843
- Aircraft time: 42,179 hours, 25,128 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Condition: Out Of Adjust
- Location: L1 Door Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO SIDE FWD ENTRY DOOR GIRT BAR J HOOK DIFFICULT TO ENGAGE / ADJUSTED FWD SERVICE DOOR GIRT J HOOK IAW SIP OK TO CONTINUE SERV
